# SDR ASMF200601013

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737724
- Aircraft serial: 29363
- Aircraft time: 6,406 hours, 3,388 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Part number: 38007021
- Part serial: P6565
- Condition: Malfunctioned
- Location: Apu
- Part time: 6,406 hours, 3,388 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING PUSH BACK, THE BLEED APU WITH 12 PSI INDICATION.  THE ENGINES WERE STARTED WITH EXTERNAL PNEUMATIC PLANT IAW MM 49-50-00 AND THE APU REPORT WAS DEFERRED IAW MEL 49-7. AT MEX, THE CDU TEST WAS PERFORMED.  THE FAULT CODE 49-52-191 WAS SHOWN AND THE PNEUMATIC APU WAS OUT OF SERVICE IAW MM 49-00-00.  DURING OVERNIGHT CHECK, THE FIM PROCEDURE WAS PERFORMED IAW FIM 49-55 TASKS 806-807, TESTED CORRECT.
